# SDR AALA2020071319004

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 37,644 hours, 14,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Discharged
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR EMERGENCY DAMPER CYLINDER WON'T CHARGE.  REMOVED AND REPLACED L4 DOOR EMERGENCY ASSIST BOTTLE PER AMM 52-10-00, OKAY FOR SERVICE.
